# SDR 2003F00058

- Difficulty date: February 2, 2002
- Submitted: January 7, 2003
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 900542
- Part serial: 8019
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 182 - IAD - RIGHT EXTERNAL AFT BODY FAIRING EMERGENCY LIGHT INOPERATIVE.  TROUBLESHOT SYSTEM AND FOUND FAULTY POWER SUPPLY.  REMOVED FAULTY POWER SUPPLY AND REPLACED WITH SERVICEABLE UNIT.  OPERATIONAL CHECK GOOD PER B-727 AMM 33-0-0.  (M)
